Studies in Economic Theory

Equilibrium Theory in Infinite Dimensional Spaces

Editors: Khan, M. Ali, Yannelis, Nicholas C. (Eds.)

Buy this book

eBook $179.00
price for USA (gross)
  • ISBN 978-3-662-07071-0
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $229.00
price for USA
  • ISBN 978-3-540-54480-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $229.00
price for USA
  • ISBN 978-3-642-08114-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

Apart from the underlying theme that all the contributions to this volume pertain to models set in an infinite dimensional space, they differ on many counts. Some were written in the early seventies while others are reports of ongoing research done especially with this volume in mind. Some are surveys of material that can, at least at this point in time, be deemed to have attained a satisfactory solution of the problem, while oth­ ers represent initial forays into an original and novel formulation. Some furnish alternative proofs of known, and by now, classical results, while others can be seen as groping towards and exploring formulations that have not yet reached a definitive form. The subject matter also has a wide leeway, ranging from solution concepts for economies to those for games and also including representation of preferences and discussion of purely mathematical problems, all within the rubric of choice variables belonging to an infinite dimensional space, interpreted as a commodity space or as a strategy space. Thus, this is a collective enterprise in a fairly wide sense of the term and one with the diversity of which we have interfered as little as possible. Our motivation for bringing all of this work under one set of covers was severalfold.

Table of contents (19 chapters)

  • Integration of Banach-Valued Correspondence

    Yannelis, Nicholas C.

    Pages 2-35

  • Set-Valued Functions of Two Variables in Economic Theory

    Yannelis, Nicholas C.

    Pages 36-72

  • A Theorem on the Existence of Competitive Equilibria in a Market with a Finite Number of Agents and Whose Commodity Space is L∞

    Bewley, Truman F.

    Pages 74-101

  • The Core of an Economy Without Ordered Preferences

    Yannelis, Nicholas C.

    Pages 102-123

  • Fundamental Theorems of Welfare Economics in Infinite Dimensional Commodity Spaces

    Becker, Robert A.

    Pages 124-175

Buy this book

eBook $179.00
price for USA (gross)
  • ISBN 978-3-662-07071-0
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $229.00
price for USA
  • ISBN 978-3-540-54480-7
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $229.00
price for USA
  • ISBN 978-3-642-08114-9
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Equilibrium Theory in Infinite Dimensional Spaces
Editors
  • M. Ali Khan
  • Nicholas C. Yannelis
Series Title
Studies in Economic Theory
Series Volume
1
Copyright
1991
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-662-07071-0
DOI
10.1007/978-3-662-07071-0
Hardcover ISBN
978-3-540-54480-7
Softcover ISBN
978-3-642-08114-9
Series ISSN
1431-8849
Edition Number
1
Number of Pages
X, 438
Topics